# SDR IXXA2023062800001

- Difficulty date: June 4, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 82,409 hours, 14,322 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 311T11576
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON FWD TORQUE BOX, I/B AFT UPPER CLOSE OUT ANGLE CRACKED, VIEWED THROUGH ACCESS 446AR
